Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Chromatic number of Cartesian sum of two graphs
HTML articles powered by AMS MathViewer

by Kung-wei Yang PDF
Proc. Amer. Math. Soc. 19 (1968), 617-618 Request permission
References
  • Oystein Ore, Theory of graphs, American Mathematical Society Colloquium Publications, Vol. XXXVIII, American Mathematical Society, Providence, R.I., 1962. MR 0150753
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.55
  • Retrieve articles in all journals with MSC: 05.55
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 19 (1968), 617-618
  • MSC: Primary 05.55
  • DOI: https://doi.org/10.1090/S0002-9939-1968-0223273-9
  • MathSciNet review: 0223273